Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1281_09.pdf827.2 kBAdobe PDFView/Open
Title: Vanishing of certain spaces of cusp forms with small weights and some applications (Automorphic Forms and their Dirichlet series)
Authors: Arakawa, Tsuneo
Author's alias: 荒川, 恒男
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 114
End page: 125
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.